Skip to main content

Stability and convergence of amarts in Fréchet spaces

This is a preview of subscription content, access via your institution.


  1. A. Bellow, Several stability properties of the class of asymptotic martingales,Z. Wahrsch. Verw. Gebiete, (1977), 275–290.

  2. A. Bellow, Les amarts uniformes,C. R. A. S. Paris,284 (1977), 1295.

    Google Scholar 

  3. B. Bruand and H. Heinich, Sur l'esperence des variables aleatories vectorielles,Ann. Inst. Henri Poincare,XVI (1979), 177–196.

    Google Scholar 

  4. R. V. Chacon and L. Sucheston, On convergence of vector-valued asymptotic martingales,Z. Wahrsch. Verw. Gebiete,33 (1975), 55–59.

    Google Scholar 

  5. G. Y. H. Chi, A geometric characterization of Fréchet spaces with the Radon-Nikodym property,Proc. Amer. Math. Soc.,48 (1975), 371–380.

    Google Scholar 

  6. G. A. Edgar and L. Sucheston, The Riesz decomposition for vector valued amarts,Z. Wahrsch. Verw. Gebiete,36 (1976), 85–92.

    Google Scholar 

  7. G. A. Edgar and L. Sucheston, On vector-valued amarts and dimension of Banach spaces,Z. Wahrsch. Verw. Gebiete,39 (1977), 213–216.

    Google Scholar 

  8. L. Egghe, Weak and strong convergence of amarts in Frechet spaces,J. Multiv. Anal., (1982), 291–305.

  9. A. Pietsch,Nuclear locally convex spaces, Springer-Verlag (Berlin, 1972).

    Google Scholar 

  10. J. J. Uhl, Jr. Pettis mean convergence of vector valued asymptotic martingales,Z. Wahrsch. Verw. Gebiete,37 (1977), 291–295.

    Google Scholar 

Download references

Author information

Authors and Affiliations


Rights and permissions

Reprints and Permissions

About this article

Cite this article

Luu, D.Q. Stability and convergence of amarts in Fréchet spaces. Acta Math Hung 45, 99–106 (1985).

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: